| Model Number |
1002717 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that multiple altitude alarms occurred.There was no reported impact to the customer's blood glucose.The customer declined assistance from tandem technical support regarding the issues.No additional patient or event information was available.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown.